View Full Version : Just started Wellbutrin husband just started Lexapro, will this ruin our sex life?


cloud1
10-13-14, 05:01 PM
I just started Wellbutrin a couple of weeks ago. It kind of turning out to be the "happy, skinny, horny pill" for me. My husband went to his doctor hoping to get some because he experiences anxiety and depression. He came back instead with Lexapro because his doctor said Wellbutrin was crap.

1st day he took it he felt like he was hit by a bus but he is giving it a try. One of the side effects is loss of interest in sex. While one of the side effect for the Wellbutrin I am taking is an increase interest. We haven't always had the most active sex lives but I'm scared this will result in frustration in our marriage.

Anyone with experience with this?

cloud1
10-13-14, 10:00 PM
Anyone?

Sekhmet2014
10-14-14, 06:30 PM
I've been married a long time and my libido was zero before I started Wellbutrin. Why does your husband's doctor think Wellbutrin is crap? Especially if your husband's libido is low, the doc should take that into account.
I will say that Wellbutrin can ratchet anxiety up a bit until one is used to it, but there are other drugs to use alongside it that might help. My p-doc started me on Remeron (I take it before bed), which works as an anti anxiety drug. Also, I can take Xanax as needed. Does your husband see a psychiatrist, or did his regular doc prescribe the Wellbutrin?